# SDR QMLA2016110216121

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N134AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0324
- Aircraft time: 5,395 hours, 19,427 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Arm
- Part number: L535A4201230
- Condition: Cracked
- Location: Stator
- Part time: 5,395 hours, 19,427 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 STATOR ARM CRACKED AT LH UPPER CORNER. THIS AIRCRAFT REMAINS OOS AT THE TIME OF THIS SUBMISSION.
